# SDR AALA20001601

- Difficulty date: September 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80476
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

DFW - FLT 441 - IMMEDIATELY AFTER TAKEOFF DFW, A BURNING SMELL IN THE CABIN WAS REPORTED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED APU AND ACCOMPLISHED PACK BURNOUT AND LEAK CHECK.  NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
